# SDR 2007UALA03410

- Difficulty date: August 24, 2007
- Submitted: August 31, 2007
- Operation: Air carrier
- Aircraft: N570UA
- Make and model: Boeing 757222
- Aircraft serial: 26678
- Aircraft time: 50,268 hours, 18,369 cycles
- Engine: Pwa PW2037
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Warning Light
- Condition: Illuminated
- Location: Apu Extinguisher
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU BOTTLE DISCHARGE LIGHT IS ILLUMINATED.         ACCOMPLISHED TROUBLESHOOTING ON ONE OF THE THREE LARGE CONNECTORS AFT LEFT SIDE OF GEAR TO CHECK FOR ANY SHORTING OF PIN 2-3; RECHECKED VOLTAGE AT SQUIB ON APU BOTTLE.  THE PROGNOSIS IS ON A BAD CONNECTOR WITH A BAD PIN-SOCKET.  REPLACED CONNECTOR AND CHECKED VOLTAGE AT THE CONNECTOR.
